Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Two characterizations of conditional probability


Author: M. M. Rao
Journal: Proc. Amer. Math. Soc. 59 (1976), 75-80
MSC: Primary 60A10; Secondary 46G10
MathSciNet review: 0410823
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note contains two types of functional equations characterizing the conditional probability measures as subclasses of vector measures on general Banach function spaces. One uses the theory of vector integration and the other employs a form of the Šidák identity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60A10, 46G10

Retrieve articles in all journals with MSC: 60A10, 46G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0410823-7
PII: S 0002-9939(1976)0410823-7
Keywords: Conditional probability and expectation, vector integration, Šidák's identity
Article copyright: © Copyright 1976 American Mathematical Society